# SDR QXEA0100058

- Difficulty date: January 11, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N824PH
- Make and model: Dhav DHC8102
- Aircraft serial: 157
- Aircraft time: 29,271 hours, 40,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- MAIN CABIN DOORWAY FLOOR PANEL APERTURE FOR PANEL 131DZ HAS CORROSION ON 5 NUT PLATES AND SUROUNDING AREAS OF EACH NUT PLATE.  REPAIRED IAW DHC-8 SRM 51-20-16.
